# SDR UPS504881

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Engine: Rroyce RB211535E4
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold Tube
- Part number: UL16589
- Condition: Chafed
- Location: Engine Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND THRUST REVERSER INTERIM REPAIR - ALTERNATE FASTENER TO ELIMINATE FUEL SPRAY NOZZLE MANIFOLD TUBE WEAR.  MAINTENANCE REPAIRED IAW UPS E.O. B757-7830-7539A.
